MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision.Clinical reason being mentioned as unable to see.The iol was explanted and exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information has been provided in a.2., a3.A.,b.3.,b.5.,b.6.,d.10.,h.3., h.6., and h.11.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested.A questionnaire was received it states that the patient experienced a postoperative refractive surprise resulting in suboptimal visual outcome (magnitude of myopia) and decreased uncorrected visual acuity, but it was not a permanent patient harm so, the it was treated with anticholinergic drug and planned to discontinue.Visual acuity improved following iol exchange was completed with another lens however, the patient was still not achieving the intended refractive target, with residual refractive error present.Patient issues were partially resolved.In the surgeon¿s prognosis anticipates further visual improvement with refractive enhancement.A prk consultation is planned at the next visit to address residual refractive error if needed.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.The reporter stated the company 29.0 iol was replaced with a company 26.0 iol.An iol (intraocular lens) exchange for a difference equal to or greater than two diopters, indicates the event is most likely related to a calculation error.Based on the information provided, the event does not appear to be related to the product company 29.0 diopter lens was exchanged for an company 26.0 diopter lens.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24019245
Report Number9612169-2026-00081
Device Sequence Number10545634
Product Code MJP
UDI-Device Identifier00380652455466
UDI-Public(01)00380652455466(17)260103(11)220105(10)25318870
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberCCWET3
Device Lot Number25318870
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/13/2026
03/16/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/05/2026
04/08/2026
Date Device Manufactured01/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL, CARTRIDGE C; MONARCH III IOL, INJECTOR; PROVISC OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale